Notice: Internet Explorer 11 users may encounter issues loading pages throughout the website. Please turn on IE-11’s compatibility mode while we work to resolve the issue.

>

MEETINGS / EVENTS

RSS

May 05 - 07 2014, 12:00 AM - 12:00 AM

2014 ASA Legislative Conference

>

FDA MEDWATCH ALERTS

April 21, 2014

Lidocaine HCI Injection, USP, by Hospira: Recall - Visible Particulates

Summary:

Lidocaine HCI Injection USP by Hospira Recall Visible Particulates

April 18, 2014

Propofol Injectable Emulsion, USP by Hospira: Recall - Visible Particulates

Summary:

Propofol Injectable Emulsion USP by Hospira Recall Visible Particulates

April 18, 2014

FDA MedWatch - ARKON Anesthesia Delivery System with Version 2.0 Software by Spacelabs Healthcare: Class I Recall

Summary:

FDA MedWatch Class I Recall 4 18 14

>

ASA FEATURED PRODUCT

Add this product to your shopping cart

Anesthesiology Continuing Education (ACE) Program

SKU: 30702-14CE

... Read more »

Single Copies, Member Price: $360

Baxter Colleague Infusion Pumps: FDA Ordering Recall

Tuesday, May 04, 2010

Audience: Hospital Risk Managers

FDA notified healthcare professionals and consumers that it has ordered Baxter to recall and destroy all of its Colleague Volumetric Infusion Pumps (Colleague pumps) currently in use. This action is based on a longstanding failure to correct many serious problems with the pumps. The FDA believes there may be as many as 200,000 of those pumps currently in use. FDA is ordering Baxter to recall and destroy all Colleague infusion pumps, reimburse customers for the value of the recalled device, and assist in finding a replacement for these customers. Hospitals and other users of Baxter’s Colleague pumps will be receiving further instruction and information from Baxter and the FDA regarding their transition.

Read the complete MedWatch 2010 Safety alert including links to the FDA News release and previous MedWatch alert, at:

http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm210695.htm

« Back to FDA Alerts and Recalls